# SDR CALA2024111502874

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 87,927 hours, 10,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD071701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - BATTERY PACK OF EMERGENCY LIGHT AT DR 1RFND CAPACITY LOW.   DR 1L BATTERY PACK REPLACED AND INSTALLATION TEST CARRIED OUT RESULT NORMAL I.A.W. AMM 33-51-06.
